English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Reformulating transnational Muslim families: the case of sharīʿah-compliant child marriages

Sona, F. (2020). Reformulating transnational Muslim families: the case of sharīʿah-compliant child marriages. Journal of Muslim Minority Affairs, 1-20. doi:10.1080/13602004.2020.1744840.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-FCE4-E Version Permalink: http://hdl.handle.net/21.11116/0000-0005-FCE5-D
Genre: Journal Article

Files

show Files
hide Files
:
Reformulating Transnational Muslim Families The Case of Shar ah Compliant Child Marriages.pdf (Publisher version), 441KB
Name:
Reformulating Transnational Muslim Families The Case of Shar ah Compliant Child Marriages.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Sona, Federica1, Author              
Affiliations:
1Department 'Law & Anthropology', MPI for Social Anthropology, Max Planck Society, ou_907577              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020-03-26
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1080/13602004.2020.1744840
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Muslim Minority Affairs
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 1 - 20 Identifier: ISSN: 1469-9591
ISSN: 1360-2004